Unintentional Drug Overdose Has Become A Serious Problem
Unfortunately, with the opioid crisis on the rise, unintentional drug overdose is becoming increasingly common. If you or a loved one struggle with addiction or currently take an opioid, be sure to keep this blog post in mind. You need to be able to notice the tell-tale signs of an unintentional overdose.
Signs of an unintentional drug overdose can include:
Slow or shallow breathing
Extreme drowsiness or difficulty waking up
Confusion or difficulty thinking clearly
Blue or purple fingernails or lips
Loss of consciousness
Unintentional drug overdose has become a serious problem in many countries due to the availability of drugs, including prescription and illicit drugs, and the increase in drug misuse.
Factors that contribute to the risk of drug complication include:
Taking a higher dose of a drug than prescribed
Mixing drugs with alcohol or other substances
Taking a drug that has been tampered with or is of unknown purity
Having a pre-existing medical condition that makes this outcome more likely
Having a history of substance use disorder or addiction
It is important to seek immediate medical attention if you or someone you know experiences signs of an unintentional drug overdose.
Looking for a health insurance plan that will save you money on your next doctor visit? Healthedly agents are here to provide you with a free quote and answers to any of your coverage-related questions! Give us a call at 855-522-2201.